# SDR AALA202009209010

- Difficulty date: September 18, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N841AN
- Make and model: Boeing 787-9
- Aircraft serial: 40657
- Aircraft time: 5,866 hours, 715 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Inoperative
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT FL410, RUMBLING NOISE THROUGHOUT ENTIRE AIRCRAFT.  LEFT PACK AUTO SHUTDOWN, BURNING SMELL THROUGHOUT AIRCRAFT.  CABIN AIR COMPRESSOR L2 AND L1 STATUS MESSAGE LT PACK EICAS MESSAGE.  DECLARED EMERGENCY AND RETURNED TO DFW.  FOUND CAC ADD HEAT VALVE BAD.  REPLACED PER AMM 21-51-07.
